Jump to content

Photo

My Skin Becomes More Oily And Darker. Help!

oily skin darker skin problem acne.org acne pimple

6 replies to this topic

#1 TasyaYana

TasyaYana

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Female
  • Location:Malaysia
  • Joined: 11-November 13

Posted 11 November 2013 - 06:36 AM

Hey guys ..
I have a problem. After using the regimen, my skin has become more oily and more darker. I use this product for almost 3 months. Although the first day I used it, my skin becomes darker.

I stopped using this product for almost 2 weeks, then I can see my skin color back to my natural skin tone and less oily. BUT since I use the regimen, my acne became less and prevent it from popping up. No doubt.

Recently, I continue to use this product because my pimple started to appear again. And again, it's started to change my skin color becomes darker as my previous experience during the early use of regimen product.

I wonder how this can be happen? Does it burning my skin when using bp / moisturizer? Is there anyone who can give me some tips?
Mr. Dan ..... can you help me? : /

#2 youknow1

youknow1

    Junior Member

  • Members
  • Posts & Likes
    Posts: 94
    Likes: 8
About Me
  • Gender:Male
  • Interests:Gym
  • Joined: 08-June 11

Achievements

     

Posted 11 November 2013 - 08:20 AM

It's because BP irritates skin and increases oil production, this happened to me too..



#3 TasyaYana

TasyaYana

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Female
  • Location:Malaysia
  • Joined: 11-November 13

Posted 11 November 2013 - 10:14 AM

It's because BP irritates skin and increases oil production, this happened to me too..


Is that normal? How you deal with it?

#4 youknow1

youknow1

    Junior Member

  • Members
  • Posts & Likes
    Posts: 94
    Likes: 8
About Me
  • Gender:Male
  • Interests:Gym
  • Joined: 08-June 11

Achievements

     

Posted 11 November 2013 - 10:24 AM

I just stopped using BP, it takes so long to apply BP and wait for it to dry and then apply moisturizer. Plus it irritates skin, caused my skin to be even more oily and bleaches everything. And it destroys everything from your skin, even the good bacteria so that your skin is really vulnerable to everything..



#5 TasyaYana

TasyaYana

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Female
  • Location:Malaysia
  • Joined: 11-November 13

Posted 11 November 2013 - 12:14 PM

I just stopped using BP, it takes so long to apply BP and wait for it to dry and then apply moisturizer. Plus it irritates skin, caused my skin to be even more oily and bleaches everything. And it destroys everything from your skin, even the good bacteria so that your skin is really vulnerable to everything..


Thats true. Same problem here. But i started to use bp again since my pimple started to appear... Arghhh!

#6 youknow1

youknow1

    Junior Member

  • Members
  • Posts & Likes
    Posts: 94
    Likes: 8
About Me
  • Gender:Male
  • Interests:Gym
  • Joined: 08-June 11

Achievements

     

Posted 11 November 2013 - 12:27 PM

I feel your frustration, you could try using AHA+ with 1-2 drops of jojoba oil every night. That seems to work for me plus daily exfoliation is recommended for everyone.



#7 TasyaYana

TasyaYana

    New Member

  • Members
  • Posts & Likes
    Posts: 5
    Likes: 0
About Me
  • Gender:Female
  • Location:Malaysia
  • Joined: 11-November 13

Posted 11 November 2013 - 03:00 PM

I feel your frustration, you could try using AHA+ with 1-2 drops of jojoba oil every night. That seems to work for me plus daily exfoliation is recommended for everyone.


Alright. Many thanks for all those tips...! :)




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users